标题:Finite-time stabilization for a class of fractional-delay nonlinear systems
作者:Yang, Renming ;Wang, Yuzhen
作者机构:[Yang, Renming ] School of Information Science and Electrical Engineering, Shandong Jiaotong University, Jinan, China;[Wang, Yuzhen ] School of Contro 更多
会议名称:34th Chinese Control Conference, CCC 2015
会议日期:28 July 2015 through 30 July 2015
来源:Chinese Control Conference, CCC
出版年:2015
卷:2015-September
页码:640-645
DOI:10.1109/ChiCC.2015.7259710
关键词:Finite-time control; Fractional-delay nonlinear system; Orthogonal decomposition; Razumikhin approach
摘要:This paper investigates the finite-time control problem of a class of fractional-delay nonlinear systems by applying Razumikhin approach. First, an equivalent form is presented for the systems by orthogonal decomposition method. Then, based on the equivalent form and finite-time stability criterion, we study the finite-time control problem for this class of systems by choosing a suitable Lyapunov function, and give a control design procedure. Finally, an illustrative example shows that the result obtained in this paper is effective in stabilizing some fractional-delay nonlinear systems. � 2015 Technical Committee on Control Theory, Chinese Association of Automation.
收录类别:EI;SCOPUS
Scopus被引频次:1
资源类型:会议论文;期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-84946567127&doi=10.1109%2fChiCC.2015.7259710&partnerID=40&md5=a780248609f7a223f92613ee2e679eff
TOP